# SDR AALA20040413

- Difficulty date: March 26, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HAND GANTRY BEAM NUMBER 4 AT FRAME 52 IS CRACKED.  INSTALLED REPAIR FITTING PER ESO 30595 DATED 3-25-2004 FOR LEFT HAND GANTRY BEAM NUMBER 4 AT FRAME 52.
